question-icon

What causes severe vaginal bleeding while on Deviry and Ovral G?

default
Posted on Mon, 28 Nov 2016
Question: Hello, I have had a surgery of ovarian cysts in May 2016. Before that I was prescribed Deviry 10 and Ovral G once daily for 6 months to see if that reduced the size of my cysts. Since there was no significant decrease in size, my doctor did the surgery and I continued taking Ovral G and Deviry 10 till October 2016 when I last saw him. He changed my meds and prescribed me Sevista 60 mg, once a week. After I stopped taking Ovral G & Deviry 10, my period started on 27th October and I took 3 Sevistas but the bleeding is still continuing, with irregular consistency, some days heavy and some days minimal, but it hasn't stopped since. What should I do? Incidentally I also have bulky uterus. My age is 41, I'm divorced and have no kids.
doctor
Answered by Dr. Deepti Verma (16 minutes later)
Brief Answer:
Side effect of drugs

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Periods can be prolonged after taking Deviry and ovral.
Moreover, sevista is also known to cause irregular periods.
I will suggest you to consult your OBGYN specialist, and get appropriate treatment timely.
You should be started on tranexemic acid tablets to control the bleeding.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe vaginal bleeding while on Deviry and Ovral G?

Brief Answer: Side effect of drugs Detailed Answer: Hi dear, I have gone through your question and understand your concerns. Periods can be prolonged after taking Deviry and ovral. Moreover, sevista is also known to cause irregular periods. I will suggest you to consult your OBGYN specialist, and get appropriate treatment timely. You should be started on tranexemic acid tablets to control the bleeding. Hope you found the answer helpful. Regards Dr Deepti Verma OBGYN